# SDR WX0A2019020473377

- Difficulty date: January 25, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N248NV
- Make and model: Airbus A320-214
- Aircraft serial: 7781
- Aircraft time: 4,396 hours, 2,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 & L2 SLIDE LIGHTS FAILED .   FOUND DISCONTINUITY BETWEEN THE EMERGENCY LIGHT 41WL & CONNECTOR 2761VC,  CONNECTED THE LIGHT.
